# SDR TWAA0003911

- Difficulty date: March 6, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N989Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47135
- Aircraft time: 77,008 hours, 82,903 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 216
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, NUMBER 3 CABIN FLOOR TRACK HAD CORROSION AT STA 216, RBL 22 INCHES.  REPLACED NUMBER 3 SEAT TRACK FROM STA 216 TO STA 266 EXISTING SPLICE WITH NEW SECTION OF TRACK TWA PN 16-4883, WITH NEW FASTENERS PER SRM 51-30-2.
